Open Access
Translator Disclaimer
2012 Interior Controllability of the Linear Beam Equation
H. Leiva , W. Pereira
Afr. Diaspora J. Math. (N.S.) 14(1): 30-38 (2012).

Abstract

In this paper we prove the interior controllability of the Linear Beam Equation $$ \left\{ \begin{array}{ll} u_{tt}2\beta\Delta u_t + \Delta^2 u= 1_{\omega}u(t,x), & \mbox{in} \quad (0, \tau) \times \Omega,\\ u = \Delta u = 0, & \mbox{on} \quad (0, \tau) \times \partial \Omega, \end{array} \right. $$ where $\beta>1$, $\Omega$ is a sufficiently regular bounded domain in $\mathbb{R}^{N}$ $(N\geq 1)$, $\omega$ is an open nonempty subset of $\Omega$, $1_{\omega}$ denotes the characteristic function of the set $\omega$ and the distributed control $u\in L^{2}([0,\tau]; L^{2}(\Omega)).$ Specifically, we prove the following statement: For all $\tau >0$ the system is approximately controllable on $[0, \tau]$. Moreover, we exhibit a sequence of controls steering the system from an initial state to a final state in a prefixed time $\tau >0$.

Citation

Download Citation

H. Leiva . W. Pereira . "Interior Controllability of the Linear Beam Equation." Afr. Diaspora J. Math. (N.S.) 14 (1) 30 - 38, 2012.

Information

Published: 2012
First available in Project Euclid: 18 July 2013

zbMATH: 1274.93035
MathSciNet: MR3080394

Subjects:
Primary: 93B05; 93C25

Keywords: interior controllability , Linear Beam Equation , strongly continuous semigroups

Rights: Copyright © 2012 Mathematical Research Publishers

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.14 • No. 1 • 2012
Back to Top